# SDR 08FDEA03723

- Difficulty date: September 4, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 58,518 hours, 12,415 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFS71321
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HFEC OPEN HOLE INSPECTION ON 0.460" HOLES AT MAIN CARGO DOOR LOWER JAMB NR 3 SUPPORT FITTING AT HOLES C AND D.   MAIN CARGO DOOR LOWER JAMB NO. 3 AT HOLES C AND D CARRIED OUT BUSHING REPAIR AS   PER SRM   53-50-00 FIGURE VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
